# SDR CALA9900476

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1.25 CRACK AT 3RD FROM INBOARD END RIB INSIDE LEFT WING NR 2 SLAT.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED TYPICAL FORM DOUBLER FROM 2024 T3 PER SRM 51-40-3.  INSTALLED ACCESS PANEL PER 51-30-2.
